MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,8" WHL,19" 300 LB, BLUE

Medline Industries, LP MEDLINE; TRANS CHAIR,ALUM,8" WHL,19" 300 LB, BLUE
Catalog Number MDS808200ABE
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the left rear wheel break of the transport chair is stuck".
 
Additional Manufacturer Narrative
The customer reported that the left rear wheel break of the transport chair is stuck.Medline received one transport chair in used condition and performed a functional/visual inspection; the frame, wheels, legrests, armrests, folding backrest and seat upholstery were intact, the right hand brake functions as expected, and the left hand brake is pushed past the point that it can be unlocked.The investigation results were confirmed: the brackets and bolt nuts have passed each other and they now cannot be pulled back.The investigation documented that no trends were identified for the specified material number and corresponding defect type, and inspection records did not identify any nonconformances that correspond to the defect reported in this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANS CHAIR,ALUM,8" WHL,19" 300 LB, BLUE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50946507
Report Number1417592-2026-54277
Device Sequence Number21445512
Product Code INM
UDI-Device Identifier00884389150835
UDI-Public00884389150835
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200ABE
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown